Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 4, Pages 593-629
http://dx.doi.org/10.1155/IJMMS.2005.593

A discrete variational approach for investigation of stationary localized states in a discrete nonlinear Schrödinger equation, named IN-DNLS

Institute of Physics, Bhubaneswar 751005, Orissa, India

Received 9 June 2004

Copyright © 2005 K. Kundu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Kundu, “A discrete variational approach for investigation of stationary localized states in a discrete nonlinear Schrödinger equation, named IN-DNLS,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 4, pp. 593-629, 2005. https://doi.org/10.1155/IJMMS.2005.593.